UPDATE TO RECENT WARNING:⁠ ⁠ NSW Health have released more examples of the high dose MDMA pills detected in NSW.⁠ Rememb...

Published on 27 October 2026
UPDATE TO RECENT WARNING:⁠ ⁠ NSW Health have released more examples of the high dose MDMA pills detected in NSW.⁠ Remember to always start low go slow.⁠ ⁠ - Effects to look out for:⁠ - Feeling really hot and sweaty⁠ - Racing pulse/heart or light-headedness⁠ - Rigid muscles (e.g. difficulty walking)⁠ - Uncontrolled repetitive movements⁠ - Confusion, agitation, paranoia, or aggression.⁠ - Vomiting⁠ - Seizures⁠ - Difficult to rouse / unconscious⁠ ⁠ CALL 000 OR SEEK MEDICAL HELP IMMEDIATELY.⁠ ⁠ Taking MDMA increases the level of serotonin available in your brain, which is what gives the drug it’s ‘feel-good’ effects. Too much serotonin available in your brain can be very harmful, and can lead to Serotonin Syndrome. Serotonin Syndrome can be fatal, and has been a factor in some of the MDMA-related deaths at NSW music festivals.⁠ ⁠ You can reduce risk by avoiding:⁠ - redosing too often, or taking multiple MDMA tablets at once.⁠ - rolling with other stimulants (e.g methamphetamine, cocaine and caffeine).⁠ - using MDMA with anti-depressants.⁠ - taking MDMA in hot environments (e.g music festivals, raves, indoor dance parties).⁠ ⁠ For further advice or support call our PeerLine on 1800 644 413.⁠ ⁠ See the full alert at the NSW Health website (link in bio 🔗)